# SDR DALA2024071907291

- Difficulty date: July 16, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N871DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31982
- Aircraft time: 24,299 hours, 9,395 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Sparks
- Location: Seat 13e
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(LOG 6029436) PASSENGER REPORTED SPARKS FROM IFE SCREEN 13E. TURNED OFF IFE NO FUMES NOTED. R/R SMART MONITOR FOR PRECAUTION. I.A.W B737 AIPC 23-32-08-D OPS CHK NML AMM 23-32.
